# SDR ASAA2013101096159

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,214 hours, 7,270 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10780
- Condition: Failed
- Location: Nr 2 Bleed Sys
- Part time: 23,214 hours, 7,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED DUCT SPLIT 3500, FT L-45, PSI R-20, PSI N1 87.1, 18000 FT L-43 PSI R-20 PSI N1 98.0, FL330 FT L-32, PSI R-24, PSI N1 83.5, FL340 FT L-40 PSI R-22, PSI N1 85.2, TOD L-20 PSI R-20 PSI N1 38, 12000 FT L-45 PSI R-22, PSI N1 81, 18000 FT L-24 PSI R-24 PSI N1 33.1.  ACFT GROUNDED.  PERFORMED NR 2 ENG BLEED AIR SYS HEALTH CHECK IAW T/C NG-36WC-00001. FOUND BLEED AIR REGULATOR CONTROL PRESSURE BELOW LIMITS AND PRECOOLER CONTROL VALVE DOES NOT REGULATE CONTROL PRESSURE WITHIN LIMITS.  REPLACED BLEED AIR REGULATOR ON NR 2 ENG IAW AMM 36-11-03. REPLACED PRECOOLER CONTROL VALVE ON NR 2 ENG IAW AMM 36-12-02.  PERFORMED ENGINE BLEED AIR CROSSOVER CHECK.  OPS CHECK NORMAL.
